On decomposability of countable systems of differential equations

Authors

  • A. M. Samoilenko
  • Yu. V. Teplinsky

Abstract

Conditions under which there exists a change of variables that decomposes a countable system of differential equations are established for the entire real axis and a semiaxis. Similar problems are investigated for a countable system with pulse influence.

Published

25.10.1993

Issue

Section

Research articles

How to Cite

Samoilenko, A. M., and Yu. V. Teplinsky. “On Decomposability of Countable Systems of Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 10, Oct. 1993, pp. 1424–1432, https://umj.imath.kiev.ua/index.php/umj/article/view/5947.